# SDR C2XA95CL109

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 3442 · Weather Radar System
- Part: Radar Pedestal
- Part number: MI585353
- Condition: Failed
- Location: Nose
- Part time: 7,610 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3650 - EWR - WEATHER RADAR FAILED ON CLIMB-OUT.  AIRCRAFT RETURNED TO EWR.  MAINTENACNE REMOVED AND REPLACED WEATHER RADAR PEDESTAL IAW ATR JIC 344111.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
